# SDR R61A201512170940

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 22,734 hours, 17,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED L2 DOOR OPEN INDICATION AT FL 300.  MESSAGE WENT AWAY AT FL 210.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.
